It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-01-2012, 07:40 AM   #1
Senior Member
(female)
 
Join Date: Dec 2008
Location: Madison, Wisconsin
Posts: 197
let me walk HB Userlet me walk HB User
Question 4 days post Lumbar ESI: Pain all over?

I had my lumbar ESI on Wednesday. Weird 2 days following with emotions. Still a bit freaky with that. (I have spinal stenois in L3/L4 and EXTENSIVE-SEVERE lumbar facet arthritis in my entire lumbar spine and some mild degenerative scoilosis in the lumbar spine). I am a very active person (former competitive inline skater) and continue to workout daily (now with the back stuff it's a much more moderate). I'm 48 years old, 6'1" tall, and weigh 143pds.

Questions:

Felt relief in left leg on 2nd day, worse on third day and now about the same as it was before I got the injections (so not much change). Can I hopefully still get some improvement...is it too early for me to be discouraged?

I am experiencing pain in my lower left rib cage on the back side. It's freaking me out that I might have thoracic spinal issues. I've only had the MRI done on my lumbar spine. The pain feels really deep, it's hard to explain. It's intermittent too (and, yes, I do get this pain after I've done a MILD back/bicep/core workout). Can lumbar spinal stenosis or lumbar facet arthritis cause this type of pain up near the L1 level and the floating ribs along with ribs 6-10 and then sometimes right in the middle of my mid-back? This pain has happened to me intermittently for the past 3 months.

Thanks,
Julie

 
Old 04-01-2012, 02:38 PM   #2
Inactive
(female)
 
Join Date: Aug 2010
Location: USA
Posts: 119
peps90436 HB Userpeps90436 HB Userpeps90436 HB Userpeps90436 HB Userpeps90436 HB Userpeps90436 HB User
Re: 4 days post Lumbar ESI: Pain all over?

Don't know about the upper back pain, but the steroids can affect your mood/emotions.

I've never had the epidural, but with other steroid injections, it can take up to a week for them to fully kick in. I was just told this earlier this week following the steroid injection I had in my right SI joint. I don't know if the epidurals work differently or not though.

Hope things mellow out for you a bit soon!

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ibuprofen
Lyrica
Morphine
Neurontin
Oxycontin
  Percocet
Soma Tylenol
Valium
Vicodin




TOP THANKED CONTRIBUTORS



teteri66 (1120), gmak (131), SweetPeainSF (78), maltluver (71), twohands (64), pebblebeach3 (63), cheryl1213 (51), Moldova (46), ibake&pray (41), workinmom572 (40)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!